Numerical Solution of Nonlinear Fredholm Integral Equations by Using NKM and ADM

Authors

  • MM Hasan Department of Mathematics, Dhaka University, Dhaka- 1000, Bangladesh
  • MA Matin Department of Mathematics, Dhaka University, Dhaka- 1000, Bangladesh

DOI:

https://doi.org/10.3329/dujs.v65i1.54506

Keywords:

Non-linear Fredholm integral equation, Newton-Kantorovich method, Adomian Decomposition Method, He’s Polynomials, Approximate Solutions, and MATHEMATICA v9 software.

Abstract

In this paper, we present a numerical method to solve a non-linear Fredholm integral equations. We intend to approximate the solution of this equation by Newton-Kantorovich-quadrature method and Adomian Decomposition method compare both the methods accurately for solving the non-linear Fredholm integral equation.

Dhaka Univ. J. Sci. 65(1): 61-66, 2017 (January)

Downloads

Download data is not yet available.
Abstract
42
PDF
52

Downloads

Published

2017-01-05

How to Cite

Hasan, M., & Matin, M. (2017). Numerical Solution of Nonlinear Fredholm Integral Equations by Using NKM and ADM. Dhaka University Journal of Science, 65(1), 61–66. https://doi.org/10.3329/dujs.v65i1.54506

Issue

Section

Articles